Number of the records: 1
On the existence of tori in Asada's two-regional model
Title On the existence of tori in Asada's two-regional model Author info Peter Maličký, Rudolf Zimka Author Maličký Peter 1956- UMBFP10 - Katedra matematiky Co-authors Zimka Rudolf 1943- UMBEF05 - Katedra kvantitatívnych metód a informačných systémov Source document Nonlinear Analysis : Real World Applications. Vol. 13, no. 2 (2012), pp. 710-724. - Oxford : Elsevier Ltd., 2012 Database xpca - PUBLIKAČNÁ ČINNOSŤ URL Link do databázy WoS Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika unrecognised
Number of the records: 1